# SDR QMLA2025101120102

- Difficulty date: October 7, 2025
- Submitted: October 11, 2025
- Operation: Air carrier
- Aircraft: N184AM
- Make and model: Bell 407
- Aircraft serial: 54044
- Aircraft time: 6,499 hours, 22,305 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 70061J300W360A
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CRUSE THE CREW COULD SMELL FUEL IN THE CABIN. TOOK AIRCRAFT OUT OF SERVICE FOR SCHEDULED MX (LATE START DUE TO AIRCRAFT FLIGHTS) FOR A1042 300/12MO STARTER INSPECTION AND C 0520 100HOUR ICA INSPECTION, FOUND MULTIPLE DISCREPANCIES, UPON FURTHER DISCUSSIONS WITH THE CREW IT WAS BROUGHT TO OUR ATTENTION THAT THEY HAVE BEEN EXPERIENCING A FUEL ODOR IN THE CABIN, BEGAN TROUBLESHOOTING , REMOVED HAT RACK TO PERFORM PRESSURE TEST OF THE FUEL SYSTEM PER AMM DMC-407-A-28-00-00-00A-362A-A, AND QAN Q-2024-01 DURING THIS PROCEDURE WE REPLACED THE FUEL VENT LINES
